# SDR IPXA09657381

- Difficulty date: September 2, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR ANGLE FOUND CRACK.  CRACK LENGTH 0.5 INCH.  LT WING L/E LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
